# SDR SWIA201024426

- Difficulty date: April 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 17,942 hours, 13,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CAM TRACK SUPPORT ANGLE CRACKED.  (C CHECK)  REPLACED PER SRM.
